MAUDE Adverse Event Report: MEDIVATORS, INC. RAPICIDE OPA/28 HIGH LEVEL DISINFECTANT

MEDIVATORS, INC. RAPICIDE OPA/28 HIGH LEVEL DISINFECTANT
Model Number ML02-0127
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Headache (1880)
Date of Event 01/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported via chemtrec report that an individual "developed a headache" and "irritation to her uvula" from ingestion exposure to rapicide opa high level disinfectant.The individual sought medical treatment, but it is unknown if treatment was administered.
 
Additional Manufacturer Narrative
The report did not identify the contact information or location of the user of the product in question therefore, additional information could not be obtained.To-date we have not been informed of this event directly from the user.Should additional information become available a follow-up report will be submitted.

Brand Name
RAPICIDE OPA/28 HIGH LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer (Section G)
MEDIVATORS, INC.
14605 28th avenue n
plymouth MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
plymouth, MN 55442
4403927453
MDR Report Key16426588
Report Number2150060-2023-00014
Device Sequence Number2644977
Product Code MED
UDI-Device Identifier00677964054266
UDI-Public00677964054266
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberML02-0127
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2023
Initial Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown